Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PHILIPS HEARTSTART FR3; AED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS NORTH AMERICA LLC PHILIPS HEARTSTART FR3; AED
Model Number
861388
Medical Device Problem Code
Failure to Power Up (1476)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported that the device would not power on.
Additional Manufacturer Narrative
Updated brand name, model and catalog number.
New Search
Submit an Adverse Event Report
Brand Name
PHILIPS HEARTSTART FR3
Common Device Name
AED
Manufacturer
(Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer
(Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key
21858817
Report Number
3030677-2025-001188
Device Sequence Number
20794003
Product Code
MKJ
UDI-Device Identifier
00884838049987
UDI-Public
(01)00884838049987
Combination Product (Y/N)
N
Initial Reporter Country
SP
PMA/510(K) Number
P160028
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,User Facility
Initial Reporter Occupation
Other
Type of Report
Initial,Followup
Report Date
(Section B)
05/13/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
861388
Device Catalogue Number
861388
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/15/2025
Supplement Date Received by Manufacturer
05/13/2025
Initial Report FDA Received Date
04/17/2025
Supplement Report FDA Received Date
05/13/2025
Date Device Manufactured
06/01/2018
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
A
Patient Sequence Number
1
Patient Sex
Unknown